# SDR UPS98825417

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491333
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LONGERON 36 AT FS 220 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED LONG IAW SRM 51-1-21 AND 51-1-20D.
